I am a 30 years old female. I suffer from borderline personality disorder, bipolar disorder, psychosis, anxiety, and obsessive thoughts for ten years. I am taking Olanzapine 10 mg for 68 days, Lamotrigine 200 mg for 101 days, and Fluoxetine 20 mg for 53 days. Now I am not depressed but also not happy. I have a little moment of happiness, elevated mood, and ambitions, but it is so mild and lasts for seconds. Is this normal, or should I stop taking Fluoxetine? Also, I have no control over eating and sleeping, especially at night, why? When will this go away? When does Fluoxetine gets kicked in and make me happy? For how long should I take fluoxetine, or should I increase my dose? Then when should I lower the dose and how? When should I stop Fluoxetine? After I increased my dose of Lamotrigine from 150 mg to 200 mg, I suffer from less speaking with others, why? When will this go away? Should I lower my dose to 150 mg or continue this dose? Should I take Paroxetine for depression instead of Fluoxetine? For how doses and for how long? I was treated by a psychiatric doctor and want to know a detailed information about what I have asked before visiting him next time? Please help.
2. If this is the first time you are having the problem, you should take medicines for at least six months, if not then continue longer.
3. Fluoxetine will control your depression. Staying happy is your job.
4. I strongly recommended taking counseling (talk therapy) sessions.
5. Therapy will help you recognize the negative subconscious thoughts which are keeping you in the loop of depression.
6. Cognitive-behavioral therapy (a type of talk therapy) is very effective in OCD and depression cases, and the best results come when done while taking medicine. So that you never have this problem again, or even if it occurs, it is not this severe.
7. You can find a counselor in your city and talk in detail about what you are going through, so you can get better help.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. a very good anti-depressant. It has given you excellent results for 12 years but if the problem is increasing then there might be some issues like hormonal imbalance, psychosocial problems, substance abuse, etc. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.